# SDR DXTA200601541

- Difficulty date: August 7, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600437
- Aircraft time: 7,890 hours, 6,558 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Panel
- Condition: Loose
- Location: Rudder
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON TOUCHDOWN AND ROLLOUT, THE RUDDER PEDALS WERE BINDING.  YAW DAMPER WAS OFF PRIOR TO LANDING.  PEDALS BECAME FREE AFTER 3000' (FT) OF ROLLOUT TO FULL STOP, 70'(DEGREES) TURN, TAXI, 10'(DEGREE) TURN, FOLLOWED BY 200 YARDS OF VERY SLOW TAXI.  AFFECTED BOTH SIDES.  CHECKED NOSE WHEEL STEERING ASSY, LINKAGES IN WHEEL WELL, CHECKED RUDDER PEDAL THROWS IN COCKPIT AND FOUND PILOTS LEFT SIDE KICK PANEL COMING INTO CONTACT WITH LEFT RUDDER PEDAL.  REPOSITIONED KICK PANEL TO ALLOW FREE MOVEMENT OF PEDALS.  CONDUCTED TAXI CHECK OF STEERING.  FOUND NO EVIDENCE OF RESTRICTION OR BINDING.  STEERING CHECKS GOOD AT THIS TIME, MAINTENANCE IAW CE560 MM CH 32-50-00.
